# SDR UIEA2012103000499

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 43,017 hours, 6,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Damaged
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BS 1810 SEAL DEPRESSOR FOUND (REF FIG 1), MEASURING 1.5" AND LOCATED AT THE SEAL DEPPRESSOR SPLICE AREA. DAMAGE WAS DETERMINED TO BE BEYOND THE REPAIR LIMITS IAW THE SRM 53-00-15, FIG 201, REPAIR 2.  REPAIRED IAW EO 4453A784.
